# SDR HSYA200700001

- Difficulty date: February 27, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N101UE
- Make and model: Beech 1900C
- Aircraft serial: UC101
- Aircraft time: 27,150 hours, 33,608 cycles
- Engine: Pwa PT6A65B
- Engine time: 12,325 hours, 16,913 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Rotor Shaft
- Part number: 3037277
- Part serial: 7Y691
- Condition: Sheared
- Location: Zone 600
- Part time: 10,009 cycles
- Component: Gas Generator, Pwa, PT6A65B
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

UPON REACHING ALTITUDE THE RT ENGINE LOST OIL AND FUEL PRESSURE AND THE ENGINE SHUTDOWN.  THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT. THE NR 2 ENGINE WAS REMOVED AND SENT FOR TEARDOWN TO DETERMINE CAUSE OF THE FAILURE. ON TEARDOWN THE COMPRESSOR ROTOR SHAFT (STUB SHAFT) WAS FOUND TO HAVE FAILED. ANY ADDITIONAL INFORMATION WILL BE SUBMITTED AS IT BECOMES AVAILABLE.
